| Model Number |
091279-06 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that the scope had a poor video output, with a pink hue across the image.The case was delayed by 5 minutes.No negative impact in state of health reported.